# SDR USAA2013040800013

- Difficulty date: April 5, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 74,348 hours, 33,382 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Component: Flashlight, Dme
- Component part number: P2070003001
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT IN AFT GALLEY INOPERATIVE.  REPLACED FLASHLIGHT BATTERY AS REQUIRED.
